Psycho-Babble Medication Thread 1067032

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

pdoc AWOL...need viibryd help...adding buspar

Posted by porkpiehat on June 18, 2014, at 13:32:22

Switching from Brintellix to viibryd. Falling asleep on my feet, cognitive functioning through the floor, can't wake up, social anxiety coming back. MOOD MUCH BETTER THOUGH!

The viibryd has only been in my system for 5 days but I figured it is similar enough to Brintellix that I should be feeling more than side effects.

Any experience with viibryd...should I stick with this? Work is near impossible and I will need to add buspar or something.

Thank yoouuuu!

 

Re: pdoc AWOL...need viibryd help...adding buspar porkpiehat

Posted by Phillipa on June 18, 2014, at 17:58:39

In reply to pdoc AWOL...need viibryd help...adding buspar, posted by porkpiehat on June 18, 2014, at 13:32:22

Why did you switch? Phillipa

 

Re: pdoc AWOL...need viibryd help...adding buspar

Posted by porkpiehat on June 18, 2014, at 19:47:00

In reply to Re: pdoc AWOL...need viibryd help...adding buspar porkpiehat, posted by Phillipa on June 18, 2014, at 17:58:39

I'm going to cut and paste a few other posts as they got to the way I was feeling at the time:

"I'm switching off Brintellix to Viibryd right now. We were trying to get the Buspar effect in me without the nasty irritability from Buspar metabolites.

Brintellix was great for my sex drive and anxiety/concentration/cognition. TERRIBLE for my mood and motivation. It seemed to "turn down" most of my interests and drives, and "turn up" my metacognition, or the voice this is always watching, narrating, and judging what I do. It was kind of creepy.

My doc said Viibryd has less post-synaptic action so that weird boxed-in feeling should go away.

So I'm tapering off the Brintellix as I'm adding Viibryd, which I have been doing for the past five days. My moods are great already and that boxed in feeling is gone, BUT....

I am sleepy as hell all day long, and the loss in cognitive skill is stark. Can't really read or fill out paperwork. Ready to abort I think."

And this is from before I started the mix..."By adding just 5mgs of Celexa back to the mix I am finding a returned energy to do things and interact with people. I'm actually smiling. I've lowered Brint. by 5mgs in the morning. Vyvanse as needed.

My doctor wants to switch me to Viibryd, thinking it has fewer post-synaptic actions that could be blanding me out and feeling isolated and uninterested around people.

Although a lot of people would term this mix as "voodoo," I'm hesitant to switch completely over to the Viibryd."


 

Re: pdoc AWOL...need viibryd help...adding buspar Phillipa

Posted by porkpiehat on June 19, 2014, at 10:49:23

In reply to Re: pdoc AWOL...need viibryd help...adding buspar porkpiehat, posted by Phillipa on June 18, 2014, at 17:58:39

> I'm going to cut and paste a few other posts as they got to the way I was feeling at the time:
>
Before adding the Viibryd to Brintellix:
> "By adding just 5mgs of Celexa back to the mix I am finding a returned energy to do things and interact with people. I'm actually smiling. I've lowered Brint. by 5mgs in the morning. Vyvanse as needed.
>
> My doctor wants to switch me to Viibryd, thinking it has fewer post-synaptic actions that could be blanding me out and feeling isolated and uninterested around people.
>
> Although a lot of people would term this mix as "voodoo," I'm hesitant to switch completely over to the Viibryd."

.... "I'm switching off Brintellix to Viibryd right now. We were trying to get the Buspar effect in me without the nasty irritability from Buspar metabolites.
>
> Brintellix was great for my sex drive and anxiety/concentration/cognition. TERRIBLE for my mood and motivation. It seemed to "turn down" most of my interests and drives, and "turn up" my metacognition, or the voice this is always watching, narrating, and judging what I do. It was kind of creepy.
>
> My doc said Viibryd has less post-synaptic action so that weird boxed-in feeling should go away.
>
> So I'm tapering off the Brintellix as I'm adding Viibryd, which I have been doing for the past five days. My moods are great already and that boxed in feeling is gone, BUT....
>
> I am sleepy as hell all day long, and the loss in cognitive skill is stark. Can't really read or fill out paperwork. Ready to abort I think. Social anxiety/fear creeping back in."

Part of appeal to the Viibryd is that I wouldn't have to take the Brintellix, Celexa, and stims. But as it is now I'd be looking at taking stims and buspar to deal with the tiredness and cognitive/anxiety stuff.

I don't know Viibryd very well, so perhaps it will takes weeks for the full effects? Pdoc and I figured It and Brintellix were similar enough that it would've happened quicker.

This wouldn't feel so urgent if I weren't in work and school at the same time. I can't be driving into trees and not able to study.

My doctor is always cancelling on me so I have to rely on the internet. I appreciate the help!

 

Re: pdoc AWOL...need viibryd help...adding buspar porkpiehat

Posted by phidippus on June 22, 2014, at 14:55:28

In reply to pdoc AWOL...need viibryd help...adding buspar, posted by porkpiehat on June 18, 2014, at 13:32:22

Viibryd is basically an SSRI plus Buspar.

Eric

 

Re: pdoc AWOL...need viibryd help...adding buspar phidippus

Posted by porkpiehat on June 22, 2014, at 16:02:03

In reply to Re: pdoc AWOL...need viibryd help...adding buspar porkpiehat, posted by phidippus on June 22, 2014, at 14:55:28

> Viibryd is basically an SSRI plus Buspar.
>
> Eric

I'm actually finding the Buspar component (5ht1 agonism) to be on the weak side. Might try adding the a little actual buspar and hope for the best.

 

Re: pdoc AWOL...need viibryd help...adding buspar

Posted by porkpiehat on June 23, 2014, at 10:51:02

In reply to Re: pdoc AWOL...need viibryd help...adding buspar phidippus, posted by porkpiehat on June 22, 2014, at 16:02:03

And halfway through the day I'm getting soooo tired. Can drink a gallon of coffee and ritalin to no avail.

Vyvanse helped a little but then left me overstimulated. I wonder if my sleep is affected (I cannot wake up in the morning) and I'm crashing in the afternoon.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.